# SDR UPS00233529

- Difficulty date: July 19, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE STATION 541, LBL 62.75, CARGO TRACK HAS 1 BROKEN TONGUE.  REPLACED SECTION OF SEAT TRACK FROM BS 445 - 550, LBL 62.75 IAW SRM 53-10-5 FIG 7 MATERIAL USED P/N BAC 1520-1433.
